Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Toes and ball of foot numb after wearing heels, tingling. Tried Epsom salt, no help. Solution ?

After a weekend of wearing heels my toes became numb. The ball of my foot is semi numb and tingly and my second toe is extremely numb. When I touch it I can still feel it but it feels like its coated in wax. So I can barely feel it. I heard that massaging helps to get the blood glow going I tried that, I tried Epsom salt and water tonight but now I m getting extremely desperate! I love heels and at this point I can t wear them! Not to mention the feeling is extremely annoying. Is there anything I can do to help gain the feeling back??
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern this must have been happened due to the uneven compression and this will come around with time till you have to be patience if this does not came around then you have to see the physiotherapist, hope this information helps you have good day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor